Uchenye Zapiski Kazanskogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta, 1952, Volume 112, Book 10, Pages 13–26 (Mi uzku381)  

Theory of curves of biaffine space

A. P. Norden


Full text: PDF file (1440 kB)

Bibliographic databases:
Received: 13.11.1951

Citation: A. P. Norden, “Theory of curves of biaffine space”, Mathematics, Uchenye Zapiski Kazanskogo Universiteta, 112, no. 10, Kazan State University, Kazan, 1952, 13–26

Citation in format AMSBIB
\Bibitem{Nor52}
\by A.~P.~Norden
\paper Theory of curves of biaffine space
\inbook Mathematics
\serial Uchenye Zapiski Kazanskogo Universiteta
\yr 1952
\vol 112
\issue 10
\pages 13--26
\publ Kazan State University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=97819}


Linking options:
  • http://mi.mathnet.ru/eng/uzku381
  • http://mi.mathnet.ru/eng/uzku/v112/i10/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Учёные записки Казанского государственного университета
    Number of views:
    This page:134
    Full text:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022